Originated From
Web4health

Correct way to stop taking amitriptyline

Liked this question? Tell your friends about it

Answers

I'm not a doctor though from what I know you need to reduce the dose gradually. Otherwise you may experience withdrawal symptoms. Whatever you do consult your doctor before doing it.

Related Questions

Other people asked questions on similar topics, check out the answers they received:

Asked: My grandmother (adoptive mother ...

My grandmother (adoptive mother) psychologically terrorized and emotionally abused me as a child, financially controlled me as an adult, and is now harrassing/stalking me as I near 32 years of age ...

Asked: My friend's psychological problems have gone ...

My friend's psychological problems have gone unnoticed for too long. This problem has come up several times in the short 14 years I've been living, with several different friends. Let me start by ...

Asked: Psychology

What is good about psychology?

More Questions

Political correctness is a scourge. Look at all ...

Steve is a horses's ass.....on a good day.

There's ways to avoid booze.

Rocmike how stupid are you. Only someone like you who has the mind of a child would think that someone is going to post then follow it up with porn pictures. That would not only show that he posting it but would make him out to be the stupidest person in the world. Rocmike you already have that ...

My question is why every still think and celebrate ...

Remember the manger scene??? Christmas started then period. God gave us the gift of eternal life and we show that by giving gifts to one another. Over many, many years, it has become commercialized with alot of peganistic rituals tossed in, (remember, we are in a spiritual war), that's part of ...

Please AOL stop the Stalker from posting his porn

Nine idiotic, juvenile, poorly written replies in a row from the guy who claims he doesn't post here much or stalk people. Gee, you certainly convinced me. Now hurry up and go crap in ThomASS's mouth and post the pictures. Sick MF!!!